# SDR ASOA2015031212356

- Difficulty date: February 16, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 15,601 hours, 10,184 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Buttstrap
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUTT STRAP AT FS 333.00 CORRODED BETWEEN STR 26L + 27.   REMOVED CORROSION IAW SRM 51-21-06-001-001-A01.  COMPLIED WITH EA 32-2015-068.
